Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I am in my 4th month of taking Claravis (generic) and I take 60 mg a day. I have not noticed any improvement in my face. I only have 1 month left of the perscription. If it hasn't cleared up by now does that mean it is not working?

Share this post


Link to post
Share on other sites

Sorry to hear that. My experience on claravis so far has been extremely positive. Having read comments on this forum, I think everyone's time table is a little different. Some say that it doesn't really work until the end of the course, and continues to improve after completion. Keep sticking with it, and hopefully your efforts will pay off in the form of results.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×